# SDR HNAA0800078

- Difficulty date: November 28, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 42,132 hours, 47,017 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 85410424105
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WORN OUT O/B SIDE OF LT NACELLE.  REPLACED WORN OUT FRAME.
